# SDR A6WA201441227

- Difficulty date: March 6, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER NOSE COWL CHAFED ENTIRE LENGTH TE.  REMOVED UNSERVICEABLE TE & INSTALLED NEW SERVICEABLE TE IAW BA CMM 71-14-01.
